# SDR MZZA79051

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Jack Cone
- Part number: 66198551
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - CORROSION ON FLANGES AND INSIDE BORES OF NOSE LANDING GEAR TOW LUG FORGING.  REMOVED SLEEVES AND CORROSION IN BORES, FABRICATED AND INSTALLED SLEEVES, REMOVED FLANGE CORROSION AND FABRICATED AND INSTALLED SHIMES.  REINSTALLED TOWING ASSY AND JACK CONE IAW B727 OHM 32-22-04 PAGE NR 422A.  (M)
